Diquat Derivatives: Highly Active, Two-Dimensional Nonlinear Optical Chromophores with Potential Redox Switchability

Coe, BJ, Fielden, J, Foxon, SP, Harris, JA, Helliwell, M, Brunschwig, BS, Asselberghs, I, Clays, K, Garín, J and Orduna, J (2010) Diquat Derivatives: Highly Active, Two-Dimensional Nonlinear Optical Chromophores with Potential Redox Switchability. Journal of the American Chemical Society, 132 (30). pp. 10498-10512. ISSN 0002-7863

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Chemistry
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 17 Oct 2012 11:35
Last Modified: 12 Nov 2018 12:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/39951
DOI: 10.1021/ja103289a

Actions (login required)

View Item